Quasi-retractive representation of solution sets to stochastic inclusionsReportar como inadecuado

Quasi-retractive representation of solution sets to stochastic inclusions - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Journal of Applied Mathematics and Stochastic Analysis - Volume 10 1997, Issue 3, Pages 227-238

Technical University, Institute of Mathematics, Podgórna 50, , Zielona Góra 65-246, Poland

Received 1 February 1996; Revised 1 March 1997

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Continuous dependence and retraction properties of solution sets tostochastic inclusions xt−xs∈∫stFτxτdτ+∫stGτxτdωτ+∫st∫ℝnHτ,rxτv˜dτ,dr are considered.

Autor: Michal Kisielewicz

Fuente: https://www.hindawi.com/


Documentos relacionados